Risperidone effectiveness

Common Questions and Answers about Risperidone effectiveness

risperdal

suggested I try .5mg of risperidone (risperdal) in addition to the Luvox with the hope of reducing the lorezopam and possibly even the Luvox. He is a research Dr. and has found risperdal helpful in combating OCD symtoms (which I have) as well as an increased effectiveness of the anti depressant. None of the literature I have read seems to indicate this but simply talks about it as an anti psychotic which I'm not excited about. Does this sound reasonable to take.
As a result of zyprexa, risperidone, lithium, and valpro I am now obese. I eat healthily but I feel my appetite is very strong and my metabolism is slow, and I also exercise and see a personal trainer once a week. I have just been prescribed duromine 30mg. My only problem is, I have Paliperidone injections once a month. Will this affect the effectiveness of the duromine? Or have any other interactions?
Hi, I've been diagnosed with a debilitating case of mixed anxiety/depression disorder. My psychiatrist had initially prescribed risperidone 0.5mg (off-label use as anxiolytic) and Prozac. However, after using this combo for a month, my panic attacks have worsened, and I actually have to use Clonazepam SOS for severe attacks. My psychiatrist has now asked me to start on Zyprexa 2.5mg and Sertraline 50mg. My questions are: 1.
I have tried alot but at present i m on clomipramine 200mg risperidone 1mg.i have tried medicine lorazepam.,imipramine.,fluoxetine.,lithium.,fluvoxamine.,clonazepam.,mirtazapine etc.
e hits his head, and is extremely slow in all ways, has stopped speaking for the last few months, and has no motivation at all. The psychiatrist prescribed risperidone and prozac which have helped with the aggression, as there was a time when Glen was hitting out at people around him. The assessment would last for 12 weeks, its an inpatient assessment in Northumberland. Glen would come home after 6 weeks for the weekend to see how he copes at home again.
also, a drug called risperidone, which I don't know what it does. When will this end? I also have severe diarrhea with the panic symptoms. This seems endless, there is no letting up. I cry and sob to my poor husband. Will this go away?
My 7 year old son has been diagnosed with ADHD and possibly PDD or Aspergers. We are currently managing him on Concerta, methylphenidate (short acting), risperidone and Prozac. There's a very fine balance and if they are not in synch we see behavior issues. Now, at school he's great because he's in a program that's more like a boot camp but he's done SO well since being put in it. But....at afterschool program we see hitting and kicking etc.
since i think '09 i have been taking risperidone to treat auditory hallucinations i gained 70 lbs.since then and still suffer from voices that i hear, i have decided to discontinue the pill for health reasons because i fear i may become diabetic like my mom&dad. i made a clear decisions and becuz i have tardive dyskinesia my doctor will not change my pills so i made a tough decision how many out there has gone through this?
Prozac Wellbutrin Zoloft Lamictal Trileptal Lithium Risperidone Topamax Trazadone Seroquil Anyway the side effects of the Lamictal are scary and I understand but I would hate for him to pass up on a medicine that has such a high effectiveness with alot of us. I am on here alot atthebeach and I have alot of knowledge about this disorder, not all of it.
I was so thrown. Anyway, she was on Seroquel and Risperidone which she was stable for almost 2 1/2 years. The Dr. weaned her off of those meds and 6 wks later she had a BP depression episode. She went back on the meds but still had another BP depression the following 2 months and then she went into a manic episode. While she was in the hospital they changed her meds to Depakote & Zyprexa which she was on for just about the full 9 days she was there. It took awhile for her to get stable.
i lapsed into an almost psychotic state, even fantasizing about cutting off my penis, burning it with a cigarette, or even jumping under the wheels of a car. i went to a shrink who put me on lorazepam, risperidone and lamotrigine (it sems my mind had not been working properly before, which might explain my idiotic act), and i calmed down a bit. but she also asked me to have a blood screening, which i took exactly one week after the incident.
Then 100mg seroquel was added which initially reduced the hallucinations paranoia etc at first, but some symptoms have started to come back, again. Is it normal for medication which work for a while to lose their effectiveness, and what do you do when this happens? Is it better to change the medication or persevere with the same one in higher doses? Which is safer? Also does this mean my condition is getting worse? I am new to all this and would welcome any opinions.
While someone with TRD my find that one of these newer medications helps them tremendously, their insurance company may refuse to pay for the medication because it has not been FDA approved for the treatment of depression - even though numerous clinical studies have shown its effectiveness and there are currently many people safely taking this medication and deriving great benefit. This is where I find myself.
They do not have specialized training in mental health. Unlike Crystal, I believe in the effectiveness of psychiatric medications. Psychiatrists who stay up to date in research also know that fish oil can be helpful for some people.
but I'm thinking the headaches will eventually go away....Still has the same amount of effectiveness for me. My body is so sensitive to a lot of the medications because I also have an autoimmune disease. Best wishes. Thank you everyone for your responses. I didn't know what kinds of meds were out there. I may be doing a switch also. Or addition.
Adding a cognitive component to habit reversal involves the introduction of flexibility into rigid thinking, and confronting the child's irrational expectations and unrealistic anticipations. It has not been shown as of 2002 to increase treatment effectiveness. The specific cognitive technique of distraction, however, has been shown to help patients resist sensory urges and to restore the patient's sense of control over the tic.
I have continued to up the dosage because it seems to lose its effectiveness every 6 months or so. Coincidentally, the weight loss maintenance magic also fades and I feel myself gaining a pound or two back. I haven't read that anyone else has experience this fading effect. I take it for anxiety and happened to notice the amazing the weight loss effect. I lost about 8 pounds, but I sort of eat more at times so I don't lose too much and people don't get on my case.
I'm still waiting to see what the long-term effectiveness is though. I'm so relieved to have a solution to this issue though. I can finally wear my hair down again!
MedHelp Health Answers